# SDR IPXA2025091683055

- Difficulty date: July 17, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,614 hours, 17,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: NPN
- Part serial: NSN
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW DOOR STOP ( FROM FWD FACE OF THE DOOR ) # 8 FROM LOWER APPEAR TO HAVE GOUGES . 89-832 REMOVED AND REPLACED ADJUSTABLE BOLT FOR DOOR FITTING IAW A300 AMM 52-10-31/401 STEP 2B(2) AND 2D(2). ADJUSTED FWD PASSENGER/CREW DOORS STOP FITTINGS IAW A300 AMM 52-10-11/501, GAP CHECK GOOD.
